pelayanan informasi obat

 


DECOLGEN



DISCLAIMER: All information is must be confirmed before use. Vmedika.com make no claims of the accuracy of the information contained herein; and these suggested doses are not a substitute for clinical judgement. Neither VMedika.com Gateway nor any other party involved in the preparation or publication of this site shall be liable for any special, consequential, or exemplary damages resulting in whole or part from any user's use of or reliance upon this material.

Produsen:

Medifarma Lab Inc PT


Indikasi:

Untuk analgesik, antipiretik, dekongestan nasal dan antihistamin.


Komposisi:

Per tablet Paracetamol 400 mg, phenylpropanolamine HCI 12.5 mg, chlorpheniramine maleate 1 mg. Per tablet FX paracetamol 650 mg, pseudoephedrine HCI 30 mg, chlorpheniramine maleate 2 mg. Per mL sirup Paracetamol 120 mg, chlorpheniramine maleate 0.5 mg, pseudoephedrine HCI 7.5 mg.


Dosis:

Tablet 3-4 tablet/hr. Tablet FX 3 tablet/hr. Sirup dewasa dan anak > 12 th 20 mL; 6-12 th 10 mL; 2-6 th 5 mL. Diberikan 3 x/hr.


Pemberian Obat:

Berikan dengan atau tanpa makanan.


Kontraindikasi:


Perhatian:


Efek Samping:


Interaksi Obat:


Kemasan dan Harga:

Tablet 4 (Rp1,184). Tablet FX 4 (Rp1,331). Sirup 60 mL x 1 (Rp7,063).


Kategori Kehamilan:

( Lihat Detail )


Golongan Obat:

B- Dijual bebas (Obat Bebas). Tanda lingkaran hijau.


Statistik pencarian DECOLGEN


1. Total pencarian: 280
2. Lokasi pencarian terbanyak untuk decolgen: ,,Russian Federation